MAUDE Adverse Event Report: GYRUS ACMI, INC. 0.035" ANGTIP HYBRID WIRE BX/5; 0.035" HYBRID WIRE, BOX OF 5

GYRUS ACMI, INC. 0.035" ANGTIP HYBRID WIRE BX/5; 0.035" HYBRID WIRE, BOX OF 5
Model Number GWH3505RA
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported to olympus the 0.035" angled tip, hybrid guidewire had black flakes coming off while inside the patient during use.The issue occurred during an unidentified, diagnostic procedure which was completed with another guidewire.The procedure had to be extended by 10 minutes while the black flakes were retrieved from inside the patient.There were no reports of patient harm or impact due to the delay.Related patient identifier (b)(6).

Brand Name
0.035" ANGTIP HYBRID WIRE BX/5
Common Device Name
0.035" HYBRID WIRE, BOX OF 5
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
MDR Report Key17131795
Report Number2429304-2023-00191
Device Sequence Number6457680
Product Code EYA
UDI-Device Identifier00821925031432
UDI-Public00821925031432
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2023
Report Date (Section F) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGWH3505RA
Device Lot Number91905597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/16/2023
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer05/16/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown